Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Demetre P Kazaras    :chronological  combined  bibtex listing:

Papers Published

  1. Demetre Kazaras; Ivan Sterling, An explicit formula for spherical curves with constant torsion, Pacific J. Math., vol. 259 no. 2 (Summer, 2012), pp. 361-372, ISSN 0030-8730  [abs]
  2. Basilio, J.; Kazaras, D.; Sormani, C., An intrinsic flat limit of Riemannian manifolds with no geodesics, Geom. Dedicata, vol. 204 (2020), pp. 265-284  [abs]
  3. Demetre Kazaras, Gluing Manifolds with Boundary and Bordisms of Positive Scalar Curvature Metrics, (Thesis -- University of Oregon) (2017)  [abs]
  4. Cao, Xiaodong; Cerenzia, Mark; Kazaras, Demetre, Harnack estimate for the endangered species equation, Proc. Amer. Math. Soc., vol. 143 no. 10 (2015), pp. 4537–4545  [abs]
  5. Botvinnik, Boris; Kazaras, Demetre, Minimal hypersurfaces and bordism of positive scalar curvature metrics, Math. Ann., vol. 371 no. 1-2 (2018), pp. 189-224  [abs]

Papers Accepted

  1. D. Kazaras, D. Ruberman and N. Saveliev, On positive scalar curvature cobordisms and the conformal Laplacian on end-periodic manifolds, Communications in Analysis and Geometry, vol. to appear, accepted 2019 (2020)  [abs]
  2. D.Kazaras, C. Sormani and students David Afrifa, Victoria Antonetti, Moshe Dinowitz, Hindy Drillick, Maziar Farahzad, Shanell George, Aleah Lydeatte Hepburn, Leslie Trang Huynh, Emilio Minichiello, Julinda Mujo Pillati, Srivishnupreeth Rendla, Ajmain Yamin, Smocked metric spaces and their tangent cones (2020)  [abs]
  3. Sven Hirsch, Demetre Kazaras, Marcus Khuri, Spacetime Harmonic Functions and the Mass of 3-Dimensional Asymptotically Flat Initial Data for the Einstein Equations, Journal of Differential Geometry (2020)  [abs]

Papers Submitted

  1. Demetre Kazaras, Desingularizing positive scalar curvature 4-manifolds (2020)  [abs]
  2. Hubert L. Bray, Demetre P. Kazaras, Marcus A. Khuri, Daniel L. Stern, Harmonic Functions and The Mass of 3-Dimensional Asymptotically Flat Riemannian Manifolds (2020)  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320